# SDR ALGA0730201536129

- Difficulty date: July 15, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N487AL
- Make and model: Bell 407
- Aircraft serial: 53150
- Aircraft time: 11,598 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWB131539
- Condition: Worn
- Location: Engine
- Part time: 825 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT ENGINE CHIP LIGHT ILLUMINATED.  LANDED ON AN OFFSHORE PLATFORM, EXAMINED CHIP PLUG FOUND METAL PARTICLES.  UPON RECOVERY OF AIRCRAFT & SUBSEQUENT TEAR DOWN OF ENGINE, THE NATURE OF THE PROBLEM WAS DETERMINED TO BE THE NUMBER FIVE BEARING IN THE TURBINE SECTION.
